# SDR CA060511009

- Difficulty date: May 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WAS RETRACTED AND GEAR HORN AND GEAR HANDLE LIGHT STAYED ON. (TC NR 20060511009)
